# SDR AU990314

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 152
- Propeller: Mcauly 1A103TCM
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: C6645030103
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) CLOCK FAULTY.  SMOKE IN CABIN.
